Volume 48, Issue 3
Growth of Solutions of Higher Order Complex Linear Differential Equations in an Angular Domain of Unit Disc

Jianren Long

J. Math. Study, 48 (2015), pp. 306-314.

Published online: 2015-09

Export citation
  • Abstract

We study the growth of solutions of higher order complex differential equations in an angular domain of the unit disc instead of the whole unit disc. Some conditions on coefficient functions, which will guarantee all non-trivial solutions of the higher order differential equations have fast growing, are found in this paper.

  • Keywords

Complex differential equation, analytic function, iterated $n$-order, angular domain, unit disc.

  • AMS Subject Headings

34M10, 30D35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

longjianren2004@163.com (Jianren Long)

  • BibTex
  • RIS
  • TXT
@Article{JMS-48-306, author = {Long , Jianren}, title = {Growth of Solutions of Higher Order Complex Linear Differential Equations in an Angular Domain of Unit Disc}, journal = {Journal of Mathematical Study}, year = {2015}, volume = {48}, number = {3}, pages = {306--314}, abstract = {

We study the growth of solutions of higher order complex differential equations in an angular domain of the unit disc instead of the whole unit disc. Some conditions on coefficient functions, which will guarantee all non-trivial solutions of the higher order differential equations have fast growing, are found in this paper.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v48n3.15.08}, url = {http://global-sci.org/intro/article_detail/jms/9934.html} }
TY - JOUR T1 - Growth of Solutions of Higher Order Complex Linear Differential Equations in an Angular Domain of Unit Disc AU - Long , Jianren JO - Journal of Mathematical Study VL - 3 SP - 306 EP - 314 PY - 2015 DA - 2015/09 SN - 48 DO - http://doi.org/10.4208/jms.v48n3.15.08 UR - https://global-sci.org/intro/article_detail/jms/9934.html KW - Complex differential equation, analytic function, iterated $n$-order, angular domain, unit disc. AB -

We study the growth of solutions of higher order complex differential equations in an angular domain of the unit disc instead of the whole unit disc. Some conditions on coefficient functions, which will guarantee all non-trivial solutions of the higher order differential equations have fast growing, are found in this paper.

Jianren Long. (2019). Growth of Solutions of Higher Order Complex Linear Differential Equations in an Angular Domain of Unit Disc. Journal of Mathematical Study. 48 (3). 306-314. doi:10.4208/jms.v48n3.15.08
Copy to clipboard
The citation has been copied to your clipboard